I have been on .5 valium twice a day and I have felt great normal no problems until about 3 weeks ago it stopped working ? I have been on k.pin for 3 weeks and it made me feel like a zombie so now I am on Xanax 10mg 3 times a day but I am having anxiety still when the Xanax wears off what do I do am I having withdrawal
Your not really having withdrawal, it is just that you are switching from one benzodiazepine to another which upsets your rhythm shall I say. Each benzo has a different amount of time they take to work and how long they last. For example, Klonopin works slowly, but over a longer period of time. You are a bit confusing on your dosages. You can"t possibly be taking 30mgs a day of Xanax and still be functioning. Anyway, the conversion from one benzo to another seems to be off.
Sounds more like a transition side effect than WD. 3 changes were made in only 3-weeks, that alone will cause discomfort, and some overlap in there as well. Get your Dr to keep you on just one med, reevaluate very 2-3 weeks until he/she can settle you in to one med what will work for you long term
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Sep 2009 • 1 answer
Posted 14 Apr 2010 • 1 answer
Panic Disorder - Just started citalapram and still suffering panic attacks. Happened to anyone else?
Posted 14 Feb 2011 • 2 answers
Posted 14 Jul 2014 • 5 answers
Posted 24 Apr 2016 • 6 answers